MAUDE Adverse Event Report: LDR MEDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1006T
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3004788213-2020-00166 to 3004788213-2020-00171.
 
Event or Problem Description
It was reported that during the procedure at the c7/t1 level the anchoring plate was difficult to insert the second plate.The cage was found to be fractured, the plate and cage were removed and replaced with alternates of the same size.At the c6/c7 level the first anchoring plate was hindered by the superior endplate of c7 and when the surgeon impacted to insert the plate and cage broke.At the c6 level the anchoring plate was difficult to insert and both the cage and anchoring plate broke.They were removed and replaced with alternates.The surgeon opted to not use anchoring plates at c6 and c7 levels.There were no reported patient impacts.This is report six of six for this event.
 
Additional Manufacturer Narrative
Corrected information in d3: email address.Added information to d8 and h6: component codes, type of investigation, investigation findings, and investigation conclusions.This follow-up report is being submitted to relay additional information.Summary the complaint is confirmed via photograph for three roi-c cages and two plates for the failure of fracture during plate insertion.Medical records were not provided for review.Device evaluation: product was not returned, but a photo was provided and used for analysis.In the photo, 6 plates are shown.2 plates exhibit fracture, and one plate exhibits deformation.All 3 cages are shown and exhibit fracture.Potential cause root cause was unable to be determined.Per the surgeon, the patient had sclerotic bone and poor degeneration which may have contributed to the failures.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-C LONG ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10674831
Report Number3004788213-2020-00170
Device Sequence Number14173285
Product Code OVE
UDI-Device Identifier03662663016988
UDI-Public(01)03662663016988(17)240701(10)775018
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberMC1006T
Device Lot Number775018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR